# SDR SWAA2016060652359

- Difficulty date: April 12, 2016
- Submitted: June 7, 2016
- Operation: Air carrier
- Aircraft: N392SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27379
- Aircraft time: 68,864 hours, 55,620 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Plate
- Part number: 6557463
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EVAC SLIDE FLOOR MOUNTED PLATE ASSEMBLY ADAPTER CORRODED.  R & R PLATE ASSEMBLY IAW AMM.
